Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

My 8 years old child is administered Sinarest zedocef 100DT when suffering from constipation and dry cough but is having black colored stools. Is the medication correct ?

My son of 8 years old is suffered from dry cough and constipation Our child Specalist gives him Sinarest zedocef 100DT tabs but he till not have any progressEven that he has suffered the black colored stoolfrom 2dayscan it may due to medicine reaction or anything else...Give me a advice.
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Black colored constipated stools indicate eithre a bleeding in gut or a worm infestation. It needs to be investigated thoroughly and then treated.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Tue, 12 Jul 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
the problems your child has could be due to-
_wrong eating habbits ,(plenty of fibers &water )
-Lac of exercises
-WOrm infestation -Please give him Tab. Eben ,1 tab to be chewed twice a day after food.
-Duphalac suspention 1 to 1.5 spoon with warm water once a day.
Along with b complex &calcium supplimentation.

Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor